# SDR DALA2023012400607

- Difficulty date: January 23, 2023
- Submitted: January 24, 2023
- Operation: Air carrier
- Aircraft: N689DL
- Make and model: Boeing 757232
- Aircraft serial: 27172
- Aircraft time: 71,425 hours, 30,529 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 379-400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT OUTBD SEAT TRACK BS 379 - 400.  THE SEAT TRACK  WAS REPLACED IAW SRM.
